Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review

Reviewed Work: Linear Algebra. by Georgi E. Shilov, Richard A. Silverman
Review by: Marvin Tretkoff
The American Mathematical Monthly
Vol. 79, No. 6 (Jun. - Jul., 1972), pp. 672-673
DOI: 10.2307/2317110
Stable URL: http://www.jstor.org/stable/2317110
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
672
    672
  • Thumbnail: Page 
673
    673